# SDR DALA2021120907606

- Difficulty date: December 9, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N802NW
- Make and model: Airbus A330-323
- Aircraft serial: 0533
- Aircraft time: 79,455 hours, 10,522 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3302 FWD LAV O2 MASK DEPLOYED. CORRECTIVE ACTION: RESTOWED MASK CKS GOOD PER A330 AMM 35-21. (8401041)
